# SDR ASAA0843598

- Difficulty date: September 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FLAP LOWER SURFACE DENTED WITHIN EDGE BAND.  REMOVED, DAMAGED SKIN, FABRICATED FILLER AND DOUBLER, BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
